- Product Form: Tablets
- Pack Dimension: 100’s
- Marketed By: GSK Shopper Healthcare
- Generic Class: FEVER AND PAIN RELIEF
- Substances: Paracetamol 500mg, Caffeine 65mg
Panadol Extra Price in Pakistan
Some days you desire a extra highly effective ache reliever. Fortunately there’s Panadol Further, with a confirmed mixture of Paracetamol and Caffeine that helps combat powerful ache states.
What does it relieve?
- Complications /Rigidity Headache
- Migraine Headache
- Chilly & Flu Signs
- Interval Ache
- Muscular Aches
- Sore Throat
What are its options?
Panadol Extra Further gives quick and efficient reduction from ache and fever.
- No gluten, lactose or sugar, incorporates paracetamol, doesn’t comprise ibuprofen
- Appropriate for aged individuals
- Unlikely to trigger abdomen irritation when used as directed
- May be taken on an empty abdomen when used as directed